# SDR DHL200080339C

- Difficulty date: January 26, 2000
- Submitted: March 17, 2000
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46123
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Deformed
- Location: Aileron
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, LT WING AILERON T/E UPPER SKIN DEFORMED AT XW 627.  REMOVED FASTENERS AND PERFORMED ANTI-CORROSION TREATMENT IAW SRM 51-1-8, PG 11, INSTALLED SKIN IAW SRM 51-1-21 PG 7.  N/R 1078
